# SDR SWAA2024022645095

- Difficulty date: January 26, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221EF IS DELAMINATED.<[01] UPDATED STEP 1;[02] UPDATED STEP 1.;[03] UPDATED STEP 1.;[04] VERIFIED COMPLETE STEP 1; MEASUREMENTS TABLE OK; CARD COMPLETE.
